# SDR ASAA2020082143051

- Difficulty date: August 4, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 50,233 hours, 14,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHTS INOPERABLE.  GROUNDED - YES.  REMOVED, REPLACED, AND OPS CHECK OF BATTERY PACK M1672 AND R2 DOOR EMERGENCY LIGHT, GOOD IAW B737 AMM 33-81-06-960-805.
